Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1371 KB) | Metadata | Table of Contents | PRIMS summary
Volume 11, Issue 1, 1975, pp. 247–265
DOI: 10.2977/prims/1195191694

Published online: 1975-04-30

Convergence of the ACM Finite Element Scheme for Plate Bending Problems

Fumio Kikuchi

No abstract available for this article.

No keywords available for this article.

Kikuchi Fumio: Convergence of the ACM Finite Element Scheme for Plate Bending Problems. Publ. Res. Inst. Math. Sci. 11 (1975), 247-265. doi: 10.2977/prims/1195191694